Heart Disease Community
serious side effects...please help.
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

serious side effects...please help.

"Serious side effects that are not to be tolerated for any length of time include symptoms of a very slow heartbeat (less than 50 bpm) (e.g. persistent dizziness, fainting, unusual fatigue), bluish discoloration of the fingers and toes, numbness/tingling/swelling of the hands or feet."---source(http://www.prescriptiondrug-info.com/Discuss/metolarxr-50-side-iffcts-208668_s2.htm?ts=1338602813)  I am a women of 54 years and I am taking metalor-xr. I am felling the same symptoms as those mentioned in the serious side effects. I complaint to my doctor with the symptoms..he suggested these are common and I should continue with the drug. Is this advise safe for me...should I continue taking the medicine. Also to mention I do take coversyl 4 mg and ecospirin-av. My doctor diagonised me of hypertension and some medicines are given precautionary to me. Please help...as I am really worried about my health condition..also I am not able to do work as I keep constantly feeling dizzy. PLEASE HELP.
3 Comments Post a Comment
Blank
976897_tn?1379171202
It isn't just the heart which controls blood pressure. Most blood pressure control comes from the amount of fluid balance in your vessels and the constricting ability of the vessels. When I had a heart rate of 28 due to too much beta blocker medication, my pressure was still adequate. What is your blood pressure on average during the day?
Blank
Avatar_m_tn
Thanks for replying...my blood pressure on average is 105/70 with pulse between 50-60. My problem is that I keep feeling dizzy all the time...due to which I can not any work. I am so terribly afraid of going outside my house,that I am forced to leave my job of a professor. Because due to my dizziness I am unable to teach the students. PLEASE HELP...SOMEONE PLEASE HELP
Blank
976897_tn?1379171202
If a medication is making you feel ill, then obviously you need something else which you CAN tolerate, or the dosage is too high for you. Not everyone reacts the same way to medications, our bodies are tuned differently. I would go to your Doctor and say you are unwilling to tolerate these symptoms, they make you feel much worse than you did before taking them. Suggest he starts with a lower dosage. I remember when I was on a beta blocker (Bisoprolol) and many patients can tolerate up to 5mg. I could only tolerate 1.25mg max, any high dosage would slow my heart to 28bpm. This is YOUR body, not the Doctors and he needs to understand how bad this medication is making you feel. Most medications have a recommended starting dosage, but if they are not tolerated, then it should be reduced or a different brand should be prescribed. Just remember the Doctor is there to serve you, not the other way around, demand he does something.
Blank
Post a Comment
To
Top Heart Disease Answerers
63984_tn?1385441539
Blank
Flycaster305
97303, OR
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
329165_tn?1412685860
Blank
Smiley2000
Australia
Avatar_m_tn
Blank
Occupant
IL
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar_f_tn
Blank
ejoli commented on can-do-man's status
9 hrs ago
Avatar_f_tn
Blank
Marisolsanchez commented on Abdominal Aortic Aneu...
14 hrs ago
11497835_tn?1418839592
Blank
SRS2 commented on Sleep Apnea and Night...
19 hrs ago
Heart Disease Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Heart Disease Answerers
63984_tn?1385441539
Blank
Flycaster305
97303, OR
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
329165_tn?1412685860
Blank
Smiley2000
Australia
Avatar_m_tn
Blank
Occupant
IL